# SDR AALA990969

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: 4936976501
- Condition: Failed
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND THE GRUOND SPOILER MOUNT BOLT WAS FOUND SHEARED.  HALF OF THE BOLT WAS STILL ATTACHED, THE OTHER HALF WAS LAYING ON THE PANEL UNDER ACTUATOR.  REPLACED BOLT PER MM 27-62-02-2.  (M)
